# SDR ARWA9606010

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fillet
- Condition: Broken
- Location: Lt Te Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLOT UPPER PART WITH BROKEN FILLET.  REMOVED AND REPLACED SEAL AND SPRING IN ACCORDANCE WITH DC-8 MM 27-80-1.
